# SDR CALA2016081295643

- Difficulty date: August 7, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 73,128 hours, 27,754 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT EMERGENCY POWER SUPPLY BATTERY FAULT LIGHT ILLUMINATED.  R & R THE BATTERY PACK IAW AMM , TESTED OK
